IDEAS home Printed from
MyIDEAS: Log in (now much improved!) to save this paper

The mathematical framework underlying the "scenarios" approach for derivate transactions by italian local authorities

Listed author(s):
  • Alessandra Carleo
  • Carlo Domenico Mottura
  • Luca Passalacqua

The Proposal issued on September, 2009 by the Italian Ministry of Economy and Finance (MEF) for the regulation of derivatives that can be subscribed by Italian local Authorithies outlines the information that should be provided in the contracts in order to assure an approriate level of disclosure. The Proposal has introduced an approch based on so-called “scenarios” requiring the comparison between the corresponding proababilities. We present some comments on the mathematical framework underlying the “scenarios” approach for derivate transactions by Italian local Authorities, showing that it is suited to treat – in a mathematical consistent way – the joint distribution at maturity of the value of the original liability (“portafoglio finanziario iniziale”) and of the liability after the subscription of the derivative by the local Authorithy (“portafoglio strutturato”) only for a very particular set of cases.

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

File URL:
Download Restriction: no

Paper provided by Department of Economics - University Roma Tre in its series Departmental Working Papers of Economics - University 'Roma Tre' with number 0127.

in new window

Date of creation: Mar 2011
Handle: RePEc:rtr:wpaper:0127
Contact details of provider: Postal:
Via Silvio d'Amico 77, - 00145 Rome Italy

Phone: +39 06 57114612
Fax: +39 06 57114771
Web page:

More information through EDIRC

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

in new window

  1. Ebrahimi, Nader & Hamedani, G.G. & Soofi, Ehsan S. & Volkmer, Hans, 2010. "A class of models for uncorrelated random variables," Journal of Multivariate Analysis, Elsevier, vol. 101(8), pages 1859-1871, September.
Full references (including those not matched with items on IDEAS)

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

When requesting a correction, please mention this item's handle: RePEc:rtr:wpaper:0127. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Telephone for information)

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.